It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there. I am so happy I found this board. I am hoping you will be the light at the end of the tunnel! Let me tell you about me. I am 24 years old and up until September, I was always told I had amazing skin and my complexion was like a baby's. Well MY how things have changed. I think it is due to stress... I am in my 2 years of teaching 3rd grade and it is so stressful, plus I am about to start grad school, and i got my own apartment and am having money issues. This is probably what triggered the acne. I dont have it all over my face. I have been broken out on my chin since September, and now I have little ones on my forehead. But b/c I have had generally very clear skin, it is VERY noticeable. Plus, I am blotchy and dry. So, my dermatologist started me on Rozex (b/c apparently I have mild Roascea) and Retin-A Micro .04% I am also washing my face with Cetaphil facial cleanser and my body with cetaphil bar soap. I am moisturizing with Oil of Olay All Day for Sensitive Skin and using Eucerin lotion for my body. My doctor told me to use Rozex each night, then start Retin-A twice a week, then gradually increase to once every other night. WELL, I used it for the FIRST time Monday night, and now, Wednesday, my face is peeling ALL OVER. I only used it that one time. I may have gotten a few more zits too. But the peeling is hideous.
My problem is, I have a date on Saturday! I have been looking forward to this for a long time... and I am honestly considering cancelling if I cant get this peeling taken care of. I know it is supposed to pell, b/c it is exfoliating, and if I didnt have plans this weekend, I'd deal. My dermatologist is on vacation this week, so I cant ask her. I put vaseline on my chin before, but I think its too thick and pore clogging, Oil of Olay doesnt seem to be helping b/c its too severe right now. My apricot scrub made it worse.
I read something about mixing Cetaphil with sugar or baking soda??? Can someone explain this for me! Plus, is Retin-A Micro worth all this drama? Its not like I ever had severe acne all over my face, but I feel like there is a chance I could get worse from these side affects. I am sooo sorry for the LONG post, but I am so upset. And I dont wanna cancel my date :( Please help!!!!!!!
I have very mixed feelings about Retin-A (not using Retin-a micro). I was prescribed Retin-a .05% and a antibiotic (doxycycline) and i declined on the doxycycline and decided eh, one pimple med is enough. So being a total dumbass, i started it and used it everynight instead of prepareing my face for it by using it every 2-3 days. As expected, i was left with a lot of peeling and a totally red face, etc. It totally made my face worse in my opinion due to a lot of acne scars and red blemishes. 3 months later i went back for my check up to see how its fairing and of course i was complainging saying this didn't do anything but made it worse. My dermatologist then said, you should have taken the antibiotic along wiht the Retin-A for the full effect. WEll i decided to and now I'm Retin-A (5months now) and a antibiotic (doxycyline 2months) and i can say the results are pretty nice. I'm pleased and the red blemishes and scars don't appear as bad as it was like 2 months ago. Not to mention my skin is clearing up pretty nicely (knock on wood). Other than that, i would avoid using REtin-a if you can get another topical cream as an option.
[QUOTE=Kerr525]Whoa!! A few months?? Oh my God, that cant be true! I dont intend on EVER using Retin-A Micro ever again. That one application from Monday was my first and will be my last. That stuff will never go near my face again. I was thinking if I just stayed away from it it would be gone in a few days... Seriously, you think this will last for months after just one application? If thats true, this is the biggest mistake I EVER could have made. All this for a few breakouts on my chin. Ridiculous.[/QUOTE]

Hang in there, it should be better in a few days! Use a mild cleanser, and moisterizer such as cetaphil. When I was all peely and red, I used a washcloth to try and rub off all of the dead skin, and put on a lot of mousterizer, then waited about 10 minutes, and put on more mousterizer, then applied my makeup. This seemed to help keep my makeup from peeling off.





All times are GMT -7. The time now is 08:57 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!